# SDR CA121031003

- Difficulty date: October 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Failed
- Location: Ac System
- Part time: 48 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR FAILED,  CASE BOLTS SHEARED ALTERNATOR FAILED AFTER 48 HRS SINCE NEW.
